# SDR FDEA201107252937

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FS 42 BETWEEN SEAT TRACK 2R AND 3R IS CRACKED APPROX 1.5"   LONG AT FWD FLANGE.    R & R CLS ADAPTER AT FR42 BETWEEN SEAT TRACKS 2 AND 3RT IAW SRM 51-40-21.
